EconPapers    
Economics at your fingertips  
 

Adapted solution of a degenerate backward spde, with applications

Jin Ma and Jiongmin Yong

Stochastic Processes and their Applications, 1997, vol. 70, issue 1, 59-84

Abstract: In this paper we prove the existence and uniqueness, as well as the regularity, of the adapted solution to a class of degenerate linear backward stochastic partial differential equations (BSPDE) of parabolic type. We apply the results to a class of forward-backward stochastic differential equations (FBSDE) with random coefficients, and establish in a special case some explicit formulas among the solutions of FBSDEs and BSPDEs, including those involving Malliavin calculus. These relations lead to an adapted version of stochastic Feynman-Kac formula, as well as a stochastic Black-Scholes formula in mathematical finance.

Keywords: 60H15; 35R60; 34F05; 93E20; Degenerate; backward; stochastic; partial; differential; equations; Adapted; solutions; Forward-backward; stochastic; differential; equations; Malliavin; calculus; Feynman-Kac; formula; Option; pricing (search for similar items in EconPapers)
Date: 1997
References: View complete reference list from CitEc
Citations: View citations in EconPapers (12)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(97)00057-4
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:70:y:1997:i:1:p:59-84

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:70:y:1997:i:1:p:59-84